# SDR GTIA030862

- Difficulty date: October 2, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR FORWARD VERTICAL BEAM AND STRAP CRACKED/BENT.  REMOVED T-ANGLE.  REMOVED CRACKED STRAP.  REMOVED FORWARD VERTICAL BEAM.  FABRICATED REPLACEMENT VERTICAL BEAM AND STRAP.  INSTALLED NEW VERTICAL BEAM, NEW STRAP AND T-ANGLE.  (M)
